Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 115, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Apr 5, 2012, 2:36 PM CDT for Houston County, Humphreys County, Stewart County, Tennessee. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 5, 2012, 2:36 PM CDT (19:36 UTC)
- Expired
- Apr 5, 2012, 3:15 PM CDT
- In force
- 39 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Houston County, TN, Humphreys County, TN, Stewart County, TN
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 5, 3:10 PM CDT | HAIL 1 | Mcewen, TN | REPORTED AT MCEWEN POST OFFICE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 34 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 5, 1:21 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.6 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 670 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 805 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
657 WUUS54 KOHX 051936 SVROHX TNC083-085-161-052015- /O.NEW.KOHX.SV.W.0115.120405T1936Z-120405T2015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 236 PM CDT THU APR 5 2012 THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN STEWART COUNTY IN MIDDLE TENNESSEE... HOUSTON COUNTY IN MIDDLE TENNESSEE... NORTHEASTERN HUMPHREYS COUNTY IN MIDDLE TENNESSEE... * UNTIL 315 PM CDT * AT 234 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THE STORM WAS NEAR WAVERLY...MOVING NORTHWEST AT 15 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WAVERLY...TENNESSEE RIDGE...MCEWEN AND ERIN PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. DO NOT STAY OUTDOORS IF YOU ARE IN THE PATH OF SEVERE THUNDERSTORMS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM THURSDAY EVENING FOR CENTRAL TENNESSEE. && LAT...LON 3644 8762 3607 8757 3601 8780 3636 8799 TIME...MOT...LOC 1936Z 151DEG 15KT 3619 8777 $$ TB12
3 follow-up statements
457 WWUS54 KOHX 052001 SVSOHX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 301 PM CDT THU APR 5 2012 TNC083-085-161-052015- /O.CON.KOHX.SV.W.0115.000000T0000Z-120405T2015Z/ STEWART TN-HOUSTON TN-HUMPHREYS TN- 301 PM CDT THU APR 5 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN HUMPHREYS...HOUSTON AND SOUTHEASTERN STEWART COUNTIES UNTIL 315 PM CDT... AT 257 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MCEWEN...MOVING NORTH AT 10 MPH. LOCATIONS IMPACTED INCLUDE... WAVERLY...ERIN...TENNESSEE RIDGE AND CUMBERLAND CITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. && LAT...LON 3644 8762 3607 8757 3601 8780 3636 8799 TIME...MOT...LOC 2001Z 170DEG 8KT 3614 8768 $$ SHAMBURGER
769 WWUS54 KOHX 052002 SVSOHX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 302 PM CDT THU APR 5 2012 TNC083-085-161-052015- /O.CON.KOHX.SV.W.0115.000000T0000Z-120405T2015Z/ STEWART TN-HOUSTON TN-HUMPHREYS TN- 302 PM CDT THU APR 5 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN HUMPHREYS...HOUSTON AND SOUTHEASTERN STEWART COUNTIES UNTIL 315 PM CDT... AT 257 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR TENNESSEE RIDGE...OR 7 MILES SOUTHWEST OF ERIN...MOVING NORTHWEST AT 15 MPH. LOCATIONS IMPACTED INCLUDE... CUMBERLAND CITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A SUPERCELL THUNDERSTORM. DUE TO THE ROTATING NATURE OF SUPERCELLS...THEY ARE CAPABLE OF PRODUCING ALL TYPES OF SEVERE WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE WINDS AND POSSIBLY TORNADOES. BE PREPARED TO ACT QUICKLY SHOULD A TORNADO OCCUR OR A TORNADO WARNING BE ISSUED. && LAT...LON 3644 8762 3607 8757 3601 8780 3636 8799 TIME...MOT...LOC 2002Z 151DEG 15KT 3628 8784 $$ TB12
156 WWUS54 KOHX 052006 SVSOHX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 306 PM CDT THU APR 5 2012 TNC083-085-161-052015- /O.CON.KOHX.SV.W.0115.000000T0000Z-120405T2015Z/ STEWART TN-HOUSTON TN-HUMPHREYS TN- 306 PM CDT THU APR 5 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN HUMPHREYS...HOUSTON AND SOUTHEASTERN STEWART COUNTIES UNTIL 315 PM CDT... AT 302 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MCEWEN...MOVING NORTH AT 10 MPH. LOCATIONS IMPACTED INCLUDE... WAVERLY...ERIN...TENNESSEE RIDGE AND CUMBERLAND CITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. && LAT...LON 3644 8762 3607 8757 3601 8780 3636 8799 TIME...MOT...LOC 2006Z 171DEG 10KT 3613 8767 $$ SHAMBURGER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 1:40 PM CDT, 56 minutes earlier.
Area forecast discussion, Apr 5, 1:40 PM CDT, 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 140 PM CDT THU APR 5 2012 .MESOSCALE UPDATE... UPDATED GRIDS AND ZONES FOR SEVERE THUNDERSTORM WATCH JUST ISSUED. WATCH WILL RUN UNTIL 9 PM CDT FOR ALL OF OHX CWA. MAIN THREAT WILL BE LARGE HAIL BUT DAMAGING WINDS STILL POSSIBLE AS COLD CORE ALOFT WORKS ACROSS OUR AREA THIS AFTERNOON AND INTO EARLY EVENING. ALSO A FRONT BOUNDARY IS DRAPED ACROSS NORTHERN MIDDLE TENNESSEE. THIS BOUNDARY COULD ACT AS A FOCUS FOR STORMS TO INTENSIFY ALONG AND PRODUCE HEAVY RAINFALL. BOYD && .PREV DISCUSSION... /ISSUED 1251 PM CDT THU APR 5 2012/ UPDATE... 18Z TAF DISCUSSION. AVIATION... COLD FRONT HAS MOVED JUST SOUTH OF CKV ATTM...WITH SCATTERED THUNDERSTORMS NOW DEVELOPING IN ADVANCE OF UPPER LOW MOVING EASTWARD TOWARDS THE MID STATE. WILL CONTINUE VCTS AND TEMPO GROUPS FOR TSRA AT ALL AIRPORTS THIS AFTERNOON/EVENING. SOME OF THE STRONGER STORMS COULD PRODUCE HAIL AT THE AIRPORTS. GENERALLY VFR CONDITIONS ANTICIPATED...BUT LOW CIGS/VIS NOTED AT CKV WILL CONTINUE FOR A FEW MORE HOURS. PRECIP TO DIMINISH BY 03Z WILL SKIES CLEARING OVERNIGHT WITH NORTHEAST WINDS. PREV DISCUSSION... /ISSUED 1028 AM CDT THU APR 5 2012/ UPDATE... LATEST SURFACE OBSERVATIONS SHOW COLD FRONT ALONG THE KY/TN BORDER...WHILE VISIBLE SATELLITE IMAGERY SHOWS WIDESPREAD MID TO HIGH LEVEL CLOUD COVER ACROSS THE MID STATE THIS MORNING. RADAR ALSO INDICATES A FEW SHOWERS NOW OVER SOUTHERN ZONES. DESPITE THE CLOUD COVER...TEMPERATURES ALREADY NEARING FORECAST HIGH TEMPERATURES FOR TODAY AND WITH FRONT STILL JUST NORTH OF THE CWA HAVE RAISED HIGHS UP SEVERAL DEGREES ACROSS THE BOARD. WATER VAPOR IMAGERY SHOWS UPPER LEVEL LOW NEARING MEMPHIS WITH SCATTERED SHOWERS AND THUNDERSTORMS NOW DEVELOPING JUST AHEAD OF THE SYSTEM. AS COLD POOL ALOFT ASSOCIATED WITH UPPER LOW CONTINUES SPREADING INTO MIDDLE TENNESSEE AND COLD FRONT SAGS SLOWLY SOUTHWARD...ADDITIONAL AND FAIRLY WIDESPREAD SHOWER AND THUNDERSTORM DEVELOPMENT IS EXPECTED BY AFTERNOON WITH ACTIVITY CONTINUING INTO THE EVENING HOURS BEFORE DIMINISHING. COLD TEMPERATURES ALOFT WITH 500MB TEMPS NEARING -20C...MODERATE CAPE...AND LOW WET BULB ZERO HEIGHTS CONTINUE TO SUGGEST A FEW STORMS MAY REACH SEVERE LEVELS...WITH HAIL THE BIGGEST THREAT AND A LESSER THREAT FOR DAMAGING WINDS. PREV DISCUSSION... /ISSUED 517 AM CDT THU APR 5 2012/ AVIATION 12Z DISCUSSION... COLD FRONT WILL SETTLE SOUTHWARD ACROSS THE AREA THIS AFTERNOON. WITH MOISTURE AND INSTABILITY ON THE INCREASE...SHOWERS AND TSTMS ARE EXPECTED TO DEVELOP MAINLY AFT 18Z. THEN...THE AXIS OF THE ASSOCIATED UPPER LEVEL LOW WILL MOVE ACROSS THE AREA THIS EVENING...KEEPING THE CLOUDS AROUND THROUGH 06Z. SKIES TO CLEAR THEREAFTER. PREV DISCUSSION... /ISSUED 319 AM CDT THU APR 5 2012/ DISCUSSION... WEAK FRONTAL BOUNDARY REMAINS STALLED JUST NORTH OF THE BORDER THIS MORNING...WITH WEAK UPPER RIDGE JUST EAST AND SHORTWAVE IN THE MS RIVER VALLEY. DEEPEST MOISTURE THIS MORNING NOW WORKING NORTH AND EAST OF THE CWA...PRETTY MUCH NORTH OF THE SFC/LL BOUNDARY. A FEW LATE NIGHT STORMS DID POP UP ACROSS OUR NORTHEAST BUT HAVE SINCE MOVED OUT. SHWRS/STORMS LAST TWO DAYS REALLY QUITE SCARCE BUT TODAY AND THIS EVE SHOULD BE BIT DIFFERENT. CLOSED UPPER LOWS CURRENTLY NEARING NORTHWEST AR EXPECTED TO TRACK EAST-SOUTHEAST...CLIPPING THE CWA TOWARD EVENING BEFORE HEADING INTO CENTRAL GA TOWARD 06Z. ADDITIONALLY...COLD FRONT AHEAD OF LOW WILL MOVE ACROSS THE CWA LATER THIS MORNING/AFTERNOON. DEEPER MOISTURE AND CAPE/INSTABILITY SHOULD BE READILY AVAILABLE BUT LOW-LEVEL SHEAR WEAK. FEW STORMS COULD GO SEVERE TODAY PRODUCING MAINLY LARGE HAIL HOWEVER WITH COLD POOL ALOFT. BEHIND EXITING UPPER LOWS LATE TONIGHT...DRYING WILL COMMENCE AS WELL AS A PRETTY UNEVENTFUL EXTENDED PERIOD. UPPER RIDGE BUILDS IN LATE FRI...THEN PASSES QUICKLY SAT NIGHT. WEAK FRONT WILL SWING BY ON SUN...WITH MAYBE A ROUGE STORM OR TWO BUT LITTLE MORE. CWA THEN MOVES INTO A COOLER PATTERN EARLY/MID WEEK AS UPPER LOWS/TROUGHS REMAIN IN THE EAST. NORTHWEST FLOW ALOFT REGIME COULD BRING ISOLATED SHOWERS DOWN ACROSS PARTS OF THE AREA MON NIGHT/TUE BUT OVERALL VERY LITTLE IMPACT EXPECTED. GFS LEANING TOWARD SOMETHING MORE SIGNIFICANT LATE IN THE WEEK BUT OTHER MEDIUM RANGERS NOT FOLLOWING SUIT. WILL LEAVE PCPN OUT AT THIS TIME. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 01
Hazardous weather outlook, Apr 5, 4:08 AM CDT, 10 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 408 AM CDT THU APR 5 2012 TNZ005>011-022>034-056>066-075-077>080-093>095-061030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 408 AM CDT THU APR 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR ALL OF MIDDLE TENNESSEE TODAY AND EARLY TONIGHT. A COLD FRONT AND AN UPPER LOW CROSSING THE REGION WILL SET OFF NUMEROUS THUNDERSTORMS. ISOLATED STORMS MAY PRODUCE LARGE HAIL...AND POSSIBLY DAMAGING WIND... ESPECIALLY IN THE AFTERNOON. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 07
In the hours before
Special weather statement, Apr 5, 1:05 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
105 PM CDT THU APR 5 2012
TNZ023-025-026-051845-
CHEATHAM-DICKSON-HOUSTON-
105 PM CDT THU APR 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR CHEATHAM...DICKSON AND HOUSTON
COUNTIES...
AT 1259 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR WHITE BLUFF...OR 10 MILES SOUTHWEST OF
ASHLAND CITY...MOVING NORTHEAST AT 10 MPH.
PEOPLE IN CENTRAL CHEATHAM...EASTERN HOUSTON AND NORTHERN DICKSON
COUNTIES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.
PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.
LAT...LON 3632 8735 3632 8732 3631 8730 3632 8729
3632 8717 3634 8713 3623 8706 3607 8710
3610 8735 3614 8755 3616 8756 3634 8756
BWSpecial weather statement, Apr 5, 1:24 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
124 PM CDT THU APR 5 2012
TNZ060-061-094-095-051930-
GILES-LAWRENCE-MARSHALL-MAURY-
124 PM CDT THU APR 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR GILES...LAWRENCE...MARSHALL AND
MAURY COUNTIES...
AT 122 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A CLUSTER OF STRONG THUNDERSTORMS 5 MILES NORTHWEST OF
PULASKI...MOVING NORTHEAST AT 15 MPH.
PEOPLE IN EASTERN MAURY...GILES...MARSHALL AND NORTHEASTERN LAWRENCE
COUNTIES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.
PENNY SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE
STORMS.
LAT...LON 3525 8736 3577 8701 3570 8678 3568 8665
3559 8665 3558 8666 3558 8664 3555 8666
3544 8667 3533 8659 3531 8667 3525 8675
3526 8682 3517 8683 3505 8703
SHAMBURGERSpecial weather statement, Apr 5, 1:53 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 153 PM CDT THU APR 5 2012 TNZ005-006-023-025>027-059-052000- CHEATHAM-DAVIDSON-DICKSON-HOUSTON-MONTGOMERY-STEWART-WILLIAMSON- 153 PM CDT THU APR 5 2012 ...SIGNIFICANT WEATHER ADVISORY FOR CHEATHAM...DAVIDSON...DICKSON... HOUSTON...MONTGOMERY...STEWART AND WILLIAMSON COUNTIES... AT 152 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES EAST OF ERIN. THIS STORM WAS NEARLY STATIONARY. SMALL HAIL...UP TO PENNY SIZED WILL BE POSSIBLE WITH THESE STORMS. LAT...LON 3626 8690 3592 8693 3644 8807 3667 8789 TB12
Special weather statement, Apr 5, 2:14 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 214 PM CDT THU APR 5 2012 TNZ028-062-052015- RUTHERFORD-WILSON- 214 PM CDT THU APR 5 2012 ...SIGNIFICANT WEATHER ADVISORY FOR RUTHERFORD AND WILSON COUNTIES... AT 210 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MURFREESBORO...MOVING NORTH AT 5 MPH. SMALL HAIL...UP TO PENNY SIZE...IS EXPECTED WITH THIS STORM. LAT...LON 3609 8646 3607 8614 3581 8623 3581 8643 TB12
Special weather statement, Apr 5, 2:23 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 223 PM CDT THU APR 5 2012 TNZ005-023-024-052000- HOUSTON-HUMPHREYS-STEWART- 223 PM CDT THU APR 5 2012 ...SIGNIFICANT WEATHER ADVISORY FOR HOUSTON...HUMPHREYS AND STEWART COUNTIES... AT 220 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MCEWEN...OR NEAR WAVERLY...MOVING NORTH AT 5 MPH. SMALL HAIL...UP TO PENNY SIZE...IS EXPECTED WITH THIS STORM. LAT...LON 3640 8799 3621 8755 3601 8768 3612 8788 TB12
Special weather statement, Apr 5, 2:28 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
228 PM CDT THU APR 5 2012
TNZ027-059-062-052015-
DAVIDSON-RUTHERFORD-WILLIAMSON-
228 PM CDT THU APR 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR DAVIDSON...RUTHERFORD AND
WILLIAMSON COUNTIES...
AT 224 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES NORTHEAST OF SPRING HILL...OR 9 MILES
SOUTH OF FRANKLIN...MOVING NORTHEAST AT 5 MPH.
NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM.
LAT...LON 3609 8649 3607 8646 3581 8643 3569 8652
3571 8663 3569 8665 3571 8669 3571 8680
3572 8681 3575 8690 3615 8683
TB12The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 12:48 PM CDT | Special Weather Statement | OHX | Stewart | 42 min |
| Apr 5, 1:05 PM CDT | Special Weather Statement | OHX | Cheatham, Dickson | 40 min |
| Apr 5, 1:13 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Williamson | 29 min |
| Apr 5, 1:24 PM CDT | Special Weather Statement | OHX | Giles, Marshall, Maury | 66 min |
| Apr 5, 1:37 PM CDT | Severe Thunderstorm Warning | OHX | Stewart | 18 min |
| Apr 5, 1:53 PM CDT | Special Weather Statement | OHX | Cheatham, Dickson, Houston, Stewart | 67 min |
| Apr 5, 2:02 PM CDT | Severe Thunderstorm Warning | OHX | Benton | 28 min |
| Apr 5, 2:14 PM CDT | Special Weather Statement | OHX | Rutherford | 61 min |
| Apr 5, 2:23 PM CDT | Special Weather Statement | OHX | Houston | 37 min |
| Apr 5, 2:28 PM CDT | Special Weather Statement | OHX | Williamson | 47 min |
| Apr 5, 2:32 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Davidson, Marshall, Rutherford, Williamson | 28 min |
| Apr 5, 2:48 PM CDT | Special Weather Statement | OHX | Hickman | 42 min |
| Apr 5, 3:07 PM CDT | Special Weather Statement | OHX | Montgomery | 23 min |
| Apr 5, 3:15 PM CDT | Special Weather Statement | OHX | Houston | 45 min |
| Apr 5, 3:17 PM CDT | Special Weather Statement | OHX | Rutherford, Williamson | 43 min |
| Apr 5, 3:24 PM CDT | Areal Flood Advisory | OHX | Williamson | 3 hr |
| Apr 5, 3:53 PM CDT | Special Weather Statement | OHX | Cannon, Davidson, Rutherford, Williamson, Wilson | 52 min |
| Apr 5, 3:59 PM CDT | Special Weather Statement | OHX | Cumberland | 31 min |
| Apr 5, 4:29 PM CDT | Special Weather Statement | OHX | Cumberland | 31 min |
| Apr 5, 5:00 PM CDT | Special Weather Statement | OHX | Cumberland | |
| Apr 5, 5:02 PM CDT | Areal Flood Advisory | OHX | Cumberland | 3 hr |
| Apr 5, 5:05 PM CDT | Special Weather Statement | OHX | Cumberland | 25 min |
| Apr 5, 5:18 PM CDT | Areal Flood Advisory | OHX | Davidson | 3 hr |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.